American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34.65) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] A. E. Hurd. Nonstandard analysis of dynamical systems. I. Limit motions, stability. . Trans. Amer. Math. Soc. 160 (1971) 1-26. MR 0280827.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] K. R. Meyer. Generic bifurcation of periodic points . Trans. Amer. Math. Soc. 149 (1970) 95-107. MR 0259289.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Robert I. Jewett and Sol Schwartzman. Dynamical systems with an invariant space of vector fields . Trans. Amer. Math. Soc. 147 (1970) 127-134. MR 0252790.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] William B. Gordon. On the completeness of Hamiltonian vector fields . Proc. Amer. Math. Soc. 26 (1970) 329-331. MR 0276574.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Enrique A. González Velasco. Generic properties of polynomial vector fields at infinity . Trans. Amer. Math. Soc. 143 (1969) 201-222. MR 0252788.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] George R. Sell. Nonautonomous differential equations and topological dynamics. II. Limiting equations . Trans. Amer. Math. Soc. 127 (1967) 263-283. MR 0212314.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] George R. Sell. Nonautonomous differential equations and topological dynamics. I. The basic theory . Trans. Amer. Math. Soc. 127 (1967) 241-262. MR 0212313.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Courtney Coleman. Local trajectory equivalence of differential systems . Proc. Amer. Math. Soc. 16 (1965) 890-892. MR 0180752.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Philip Hartman. On the local linearization of differential equations . Proc. Amer. Math. Soc. 14 (1963) 568-573. MR 0152718.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1